EconPapers    
Economics at your fingertips  
 

A necessary and sufficient condition for uniqueness consistency in the stable marriage matching problem

Alexander Karpov

Economics Letters, 2019, vol. 178, issue C, 63-65

Abstract: The paper develops a new extension of the sequential preference condition, which leads to unique stable matching in all subpopulations, obtained by consistent restrictions of the marriage matching problem. Under the new condition, the Gale–Shapley algorithm is stable, consistent, strategy-proof, Pareto optimal for men, and Pareto optimal for women.

Keywords: Market partition paradox; Stability; Consistency; Interrupter (search for similar items in EconPapers)
JEL-codes: C78 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176519300679
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:178:y:2019:i:c:p:63-65

DOI: 10.1016/j.econlet.2019.02.022

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:178:y:2019:i:c:p:63-65